Illinois Journal of Mathematics

Minimal asymptotic bases with prescribed densities

Paul Erdös and Melvyn B. Nathanson

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 562-574.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989006

Digital Object Identifier
doi:10.1215/ijm/1255989006

Mathematical Reviews number (MathSciNet)
MR947047

Zentralblatt MATH identifier
0651.10035

Subjects
Primary: 11B13: Additive bases, including sumsets [See also 05B10]

Citation

Erdös, Paul; Nathanson, Melvyn B. Minimal asymptotic bases with prescribed densities. Illinois J. Math. 32 (1988), no. 3, 562--574. doi:10.1215/ijm/1255989006. https://projecteuclid.org/euclid.ijm/1255989006


Export citation